On the bifurcation of flows of a heat-conducting fluid between two rotating permeable cylinders.
Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 567-578
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
perturbation, axisymmetric flow, sufficient conditions for bifurcation, secondary flows
@article{GMJ_1997__4_6_48146,
author = {Shapakidze, L.},
title = {On the bifurcation of flows of a heat-conducting fluid between two rotating permeable cylinders.},
journal = {Georgian mathematical journal},
pages = {567--578},
year = {1997},
volume = {4},
number = {6},
zbl = {0913.76034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_48146/}
}
TY - JOUR AU - Shapakidze, L. TI - On the bifurcation of flows of a heat-conducting fluid between two rotating permeable cylinders. JO - Georgian mathematical journal PY - 1997 SP - 567 EP - 578 VL - 4 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_48146/ LA - en ID - GMJ_1997__4_6_48146 ER -
Shapakidze, L. On the bifurcation of flows of a heat-conducting fluid between two rotating permeable cylinders.. Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 567-578. http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_48146/